PDA

View Full Version : Fog as thick as creamed soup!!



Sarah2010
08-16-2010, 04:56 PM
Hello Hello Lupus buddys!!!
So physically I have been feeling great!! Only about one or two days a week i have some joint pain, but it is finally tolerable and not totally debilitating!!! Heck yeah!! Im excited about that!! BUT..I have such bad fog it is scaring me!!! It is like i'm going through the motions but i'm not even there...Its spooky. It like im lost somewhere inside my head, but my body knows what to do.
It causes me to have anxiety because i get nervous that the fog will make me pass out or something. I am lost in space!!! Someone help me back to earth!!!! Thanks.
XO -Sarah

Saysusie
08-17-2010, 05:20 PM
Please don't be too scared. Many of us have been (or are) where you are. Your fog could be a side effect of one of your meds in conjunction with your Lupus. So, speak to your doctor about the fog so that you can determine if it is due to your medications.
If it is due to the disease, many have suggested using coping strategies: relaxation techniques, memory aids (like a diary), and help/assurances from loved ones and friends. There are no medications that can help this type of fog.
Also, make sure, if the fog is not due to your meds or a manifestation of the disease, to have your doctor rule out the possibility of a stroke or inflammation of the spinal cord.
Let us know what you and your doctor determine...I wish you the very best!

Peace and Blessings
Namaste
Saysusie